• 论文 • 上一篇    下一篇

非线性中立型延迟微分方程单支方法的数值稳定性

余越昕,李寿佛,   

  1. 湘潭大学数学系,湘潭大学数学系 湘潭 411105,湘潭 411105
  • 出版日期:2006-04-14 发布日期:2006-04-14

余越昕,李寿佛,. 非线性中立型延迟微分方程单支方法的数值稳定性[J]. 计算数学, 2006, 28(4): 357-364.

NUMERICAL STABILITY OF ONE-LEG METHODS FOR NONLINEAR NEUTRAL DELAY DIFFERENTIAL EQUATIONS

  1. Yu Yuexin Li Shoufu (Department of Mathematics, Xiangtan University, Xiangtan 411105, China)
  • Online:2006-04-14 Published:2006-04-14
本文研究Rα,β类非线性中立型延迟微分方程单支方法的数值稳定性,结果表明:A-稳定的单支方法是数值稳定的,强A-稳定的单支方法是渐近稳定的.最后的数值试验验证了所获理论结果的正确性.
This paper is concerned with numerical stability of one-leg methods for a class Rα,βof nonlinear neutral delay differential equations. It is proved that an A-stable one-leg method is numerically stable and a strongly A-stable one-leg method is asymptotically stable. Several numerical tests are given that confirm the theoretical results.
()

[1] A. Bellen, N. Guglielmi and M. Zennaro, Numerical stability of nonlinear delay differential equations of neutral type, J. Comput. Appl. Math., 125 (2000), 251-263.
[2] G.D. Hu and T. Mitsui, Stability analysis of numerical methods for systems of neutral delay-differential equations, BIT, 35 (1995), 504-515.
[3] C.M. Huang, H.Y. Pu, S.F. Li and G.N. Chen, Stability analysis of Runge-Kutta methods for nonlinear delay differential equations, BIT, 39 (1999), 270-280.
[4] C.M. Huang, S.F. Li, H.Y. Fu and G.N. Chen, Stability and error analysis of one-leg methods for nonlinear delay differential equations, J. Comput. Appl. Math., 103 (1999), 263-279.
[5]黄乘明,李寿佛,θ-方法的非线性渐近稳定性,高等学校计算数学学报,22(2000),335-340.(Huang Chengming and Li Shoufu, Nonlinear asymptotic stability ofθ-methods, Numer. Math. A J. of Chinese Univer., 22 (2000), 335-340.)
[6] C.M. Huang and Q.S. Chang, Linear stability of general linear methods for systems of neutral delay differential equations, Appl. Math. Letters., 14 (2001), 1017-1021.
[7] J.X. Kuang, J.X. Xiang and H.J. Tian, The asymptotic stability of one-parameter methods for neutral differential equations, BIT, 34 (1994), 400-408.
[8] T. Koto, A stability property of A-stable collocation-based Runge-Kutta methods for neutral delay differential equations, BIT, 36 (1996), 855-859.
[9] T. Koto, The stability of natural Runge-Kutta methods for nonlinear delay differential equations, J. Indust. Appl. Math., 14 (1997), 111-123.
[10] C. J. Zhang and S.Z. Zhou, Nonlinear stability and D-convergence of Runge-Kutta methods for delay differential equations, J. Comput. Appl. Math., 85 (1997), 225-237.
[11] C.J. Zhang and S.Z. Zhou, The asymptotic stability of the theoretical and numerical solutions for systems of neutral multidelay-differential equations, Science in China (Ser. A), 41 (1998), 1151-1157.
[12] C.J. Zhang, Nonlinear stability of natural Runge-Kutta methods for neutral delay differential equations, J. Comput. Math., 20 (2002), 583-590.
[13] G. Dahlquist, G-stability is equivalent to A-stability, BIT, 18 (1978), 384-401.
[14]李寿佛,单支方法及线性多步法的稳定性准则,湘潭大学自然科学学报,9:4(1987),21-27.(Li Shoufu, Stability criteria for one-leg methods and linear multistep methods, Natur. Sci. J. Xiangtan Univ., 9:4(1987), 21-27.)
[15]余越昕,李寿佛,非线性中立型延迟微分方程线性θ-方法的渐近稳定性,高等学校计算数学学报, 28:2(2006),103-110.(Yu Yuexin and Li Shoufu, Asymptotic stability of linearθ-methods for nonlinear neutral delay differential equations, Numer. Math. A J. of Chinese Univer., 28:2(2006), 103-110.)
No related articles found!
阅读次数
全文


摘要